# SDR TI1R001382

- Difficulty date: December 27, 2000
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- Engine: Allsn 250C30
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Cover
- Part number: 222001388101
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 3,206 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER, CRACKED UP.  REMOVED AND REPLACED.
